# SDR CALA9801779

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND MOUNT HOLES AT STA 400, RBL 30.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-8.  A REPAIR WAS INSTALLED IAW SRM 51-10-2 AND 53-10-8.
